Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Two Sets of Shakespearean Homophones

Helge Kökeritz
The Review of English Studies
Vol. 19, No. 76 (Oct., 1943), pp. 357-365
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/509515
Page Count: 9
  • Download ($42.00)
  • Cite this Item
Two Sets of Shakespearean Homophones
Preview not available

Page Thumbnails

  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365